# SDR HEEA063173

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 214011819101
- Condition: Worn
- Location: Tail Rotor
- Part time: 432 hours
- Component: 214011801117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND LIMITS. SCRAPPED BEARINGS.
